# SDR AALA201807189036

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Missing
- Location: Slide Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OFF WING SLIDE MOUNTING SUPPORT STRUCTURE, NUT PLATE MISSING. REPLACED NUT PLATE ON WING SLIDE PER SRM 51-42-11.
